# SDR SWIA201435837

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,357 hours, 45,173 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MILD TO STRONG SMELL OF BURNT ELECTRICAL.  FLT 5313 FOUND HEAT DAMAGED TERMINALS AT BOTH ENDS OF W240-0001-0 IN THE RT DC RELAY BOX.  REPLACED BOTH HEAT DAMAGED TERMINALS OF W240-0001-0 IN THE RT DC RELAY BOX IAW WDM.
